Home » Frequently asked Questions on Health » Do Trika and Trinicalm help in building self esteem?

Do Trika and Trinicalm help in building self esteem?

Q: I used to take Trika 0.5 and Trinicalm plus as prescribed by a psychiatrist, few years back. I visited the doctor because I felt the need to improve my self-esteem and personality. These two tablets worked like magic and I started viewing myself with high self-esteem and took a lot of initiative towards my work and studies. I developed tremendous self respect, which I did not feel earlier. I stopped taking these after 2 years and I have not taken them for the past 4 years. My self-esteem is high, but not as high as it was when I was taking those medicines. My doctor said that I had a habit of brooding, which I overcame due to the medicines. Now I have started brooding again and a little lack of self esteem has returned. What do these medicines have that they cause such mental changes? What can I do to get back the tremendous drive and confidence I had?

A:Taking psychotropic drugs with serious side effects and potential for addiction is not the way to improve self-esteem and personality. Alprazolam (Trika) is only approved for use for short term for anxiety only i.e. no more than 7 days at a time. Trifluoperazine has some serious, life-threatening side effects such as Neuroleptic Malignant Syndrome. It can cause blood disorders and damage the liver. A combination of trifluoperzine and trihexyphenidyl (like Trinicalm Plus) is not permitted to be sold in most western, advanced countries (please see note below). I think you should rely on Yoga and cognitive therapy, rather than potentially toxic drugs, to achieve your objectives. Fixed-Dose Combinations (FDCs): Medicines are discovered individually and are supposed to be taken separately. A huge number of irrational, illegal combinations of drugs are being sold in India; quite a few without mandatory approval of the Drugs Controller General, India (DCGI). Except in a few cases (such as TB medicines), it is always better to take medicines separately so that dosage can be adjusted and side effects monitored.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------